Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 921 to 940 of 1854

921
Linear embeddings of semialgebraic G-spaces

Park, DH; Suh, Dong Youpresearcher, MATHEMATISCHE ZEITSCHRIFT, v.242, no.4, pp.725 - 742, 2002-05

922
LINEAR INDEPENDENCE OF CABLES IN THE KNOT CONCORDANCE GROUP

Davis, Christopher W.; Park, JungHwanresearcher; Ray, Arunima, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.374, no.6, pp.4449 - 4479, 2021-06

923
Link diagrams realizing prescribed subdiagram partitions

Jin, Gyo Taekresearcher; JUNG HOON LEE, KOBE JOURNAL OF MATHEMATICS, v.18, no.2, pp.199 - 202, 2001-12

924
LINKS WITH NON-TRIVIAL ALEXANDER POLYNOMIAL WHICH ARE TOPOLOGICALLY CONCORDANT TO THE HOPF LINK

Kim, Min Hoon; Krcatovich, David; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.8, pp.5379 - 5400, 2019-04

925
Local analysis of frame multiresolution analysis with a general dilation matrix

Kim, Hong-Ohresearcher; Kim, RAE-YOUNG; Lim, JAE-KUN, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.67, no.2, pp.285 - 295, 2003-04

926
Local deformed semicircle law and complete delocalization for Wigner matrices with random potential

Lee, JiOonresearcher; Schnelli, Kevin, JOURNAL OF MATHEMATICAL PHYSICS, v.54, no.10, 2013-10

927
Local Harmonic B(z) Algorithm With Domain Decomposition in MREIT: Computer Simulation Study

Seo, Jin Keun; Kim, Sung Wan; Kim, Sungwhan; Liu, Ji Jun; Woo, Eung Je; Jeon, Kiwan; Lee, Chang-Ockresearcher, IEEE TRANSACTIONS ON MEDICAL IMAGING, v.27, no.12, pp.1754 - 1761, 2008-12

928
LOCAL INTEGRABILITY OF CR-HYPERSURFACES

Kwon, Kil Hyunresearcher; SONG, BC, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.44, no.3, pp.375 - 380, 1991-12

929
LOCAL ISOGENY THEOREM FOR DRINFELD MODULES WITH NONINTEGRAL INVARIANTS

Bae, Sung-Hanresearcher; KANG, PL, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.119, no.1, pp.19 - 25, 1993-09

930
Local law and Tracy-Widom limit for sparse random matrices

Lee, Ji Oonresearcher; Schnelli, Kevin, PROBABILITY THEORY AND RELATED FIELDS, v.171, no.1-2, pp.543 - 616, 2018-06

931
LOCAL LAW AND TRACY-WIDOM LIMIT FOR SPARSE SAMPLE COVARIANCE MATRICES

Hwang, Jong Yun; Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.29, no.5, pp.3006 - 3036, 2019-10

932
Local universal lifting spaces of mod l Galois representations

Choi, Suh Hyunresearcher, JOURNAL OF NUMBER THEORY, v.176, pp.113 - 148, 2017-07

933
Locally Conservative Immersed Finite Element Method for Elliptic Interface Problems

Jo, Gwanghyun; Kwak, Do Youngresearcher; Lee, Young-Ju, JOURNAL OF SCIENTIFIC COMPUTING, v.87, no.2, 2021-05

934
LOG MINIMAL MODEL PROGRAM FOR THE MODULI SPACE OF STABLE CURVES OF GENUS THREE

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATICAL RESEARCH LETTERS, v.17, no.4, pp.625 - 636, 2010-07

935
Long-range dependence analysis of Internet traffic

Park, Cheolwooresearcher; Hernandez-Campos, Felix; Le, Long; Marron, J. S.; Park, Juhyun; Pipiras, Vladas; Smith, F. D.; et al, JOURNAL OF APPLIED STATISTICS, v.38, no.7, pp.1407 - 1433, 2011

936
Long-range dependence in a changing Internet traffic mix

Park, Cheolwooresearcher; Hernandez-Campos, H; Marron, JS; Smith, FD, COMPUTER NETWORKS, v.48, no.3, pp.401 - 422, 2005-06

937
Lower bounds to Helly numbers of line transversals to disjoint congruent balls

Cheong, Otfriedresearcher; Goaoc, Xavier; Holmsen, Andreasresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.190, no.1, pp.213 - 228, 2012-08

938
M-harmonic functions with M-harmonic square

Kim, Hong-Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.53, no.1, pp.123 - 129, 1996

939
M-SUBSPACES OF X-LAMBDA

Kim, Hong Ohresearcher; KWON, EG, ILLINOIS JOURNAL OF MATHEMATICS, v.37, no.4, pp.575 - 588, 1993-01

940
Macroscopic and edge behavior of a planar jellium

Chafai, Djalil; Garcia-Zelada, David; Jung, Paulresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.61, no.3, 2020-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0